arrow
Volume 5, Number 3
Previous Issue Next Issue

Ben-Yu Guo, A. R. Mitchell & Sui-Yang Chen

J. Comp. Math., 5 (1987), pp. 191-202.

Preview Full PDF 1840 17541 Abstract

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 203-209.

Preview Full PDF 1711 17338 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 5 (1987), pp. 210-214.

Preview Full PDF 1751 17746 Abstract

Zeng-Fu Qin

J. Comp. Math., 5 (1987), pp. 215-226.

Preview Full PDF 1781 17416 Abstract

Zhang-Xing Chen & Kaitai Li

J. Comp. Math., 5 (1987), pp. 227-237.

Preview Full PDF 1935 17408 Abstract

Chong-Xi Zhan

J. Comp. Math., 5 (1987), pp. 238-248.

Preview Full PDF 1803 17570 Abstract

Kazimierz Adamowski, Nicolas R. Dalezios & Fadil B. Mohamed

J. Comp. Math., 5 (1987), pp. 249-263.

Preview Full PDF 2029 18507 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 264-271.

Preview Full PDF 1767 17682 Abstract

Hong-Yang Chao

J. Comp. Math., 5 (1987), pp. 272-280.

Preview Full PDF 1759 17290 Abstract

Wen-An Yong & You-Lan Zhu

J. Comp. Math., 5 (1987), pp. 281-286.

Preview Full PDF 1807 17099 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard